# SDR REXA201062901034

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 21,824 hours, 19,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER’S FLASHLIGHT RED LIGHT INDICATION.  REMOVED AND REPLACED FIRST OFFICER’S FLASHLIGHT BATTERY IAW AMM 25-60-00.
